# SDR YENA200415

- Difficulty date: March 9, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N534JB
- Make and model: Airbus A320-232
- Aircraft serial: 1705
- Aircraft time: 8,394 hours, 3,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4633
- Condition: Faulty
- Location: Emergency Light
- Part time: 8,394 hours, 3,214 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CABIN LIGHT TEST FAILS FOR EPSU AT EMERGENCY OVERWING RT SIDE.  POWER SUPPLY REPLACED, OPERATION TEST GOOD PER AMM 33-51-38-401.
